Glasnik Matematicki, Vol. 49, No. 1 (2014), 53-81.

ROOT SUPERMULTIPLICITIES AND CORRESPONDING COMBINATORIAL IDENTITIES FOR SOME BORCHERDS SUPERALGEBRAS

Neelacanta Sthanumoorthy and Kandasamy Priyadharsini

The Ramanujan Institute for Advanced study in Mathematics, University of Madras, Chennai - 600 005, India
e-mail: sthanun@yahoo.com

The Ramanujan Institute for Advanced study in Mathematics, University of Madras, Chennai - 600 005, India
e-mail: priyariasm@gmail.com


Abstract.   In this paper, root supermultiplicities and corresponding combinatorial identities for the Borcherds superalgebras which are extensions of A2 and A3 are found out. Moreover, superdimension formula for a Borcherds superalgebra which is an extension of a particular hyperbolic Kac-Moody algebra is also computed.

2010 Mathematics Subject Classification.   17B65, 17B67.

Key words and phrases.   Borcherds superalgebras, colored superalgebras, root supermultiplicities.


Full text (PDF) (access from subscribing institutions only)

DOI: 10.3336/gm.49.1.06


References:

  1. R. E. Borcherds, Generalized Kac-Moody algebras, J. Algebra 115 (1988), 501-512.
    MathSciNet     CrossRef

  2. R. E. Borcherds, Monstrous moonshine and monstrous Lie superalgebras, Invent. Math. 109 (1992), 405-444.
    MathSciNet     CrossRef

  3. A. J. Feingold and I. B. Frenkel, A hyperbolic Kac-Moody algebra and the theory of Siegel modular forms of genus 2, Math. Ann. 263 (1983), 87-144.
    MathSciNet     CrossRef

  4. I. B. Frenkel and V. G. Kac, Basic representation of affine Lie algebras and dual resonance models, Invent. Math. 62 (1980), 23-66.
    MathSciNet     CrossRef

  5. J. Hontz and K.C. Misra, Root multiplicities of the indefinite Kac-Moody Lie algebras HD4(3) and HG2(1), Comm. Algebra 30 (2002), 2941-2959.
    MathSciNet     CrossRef

  6. V. G. Kac, Lie superalgebras, Advances in Math. 26 (1977), 8-96.
    MathSciNet     CrossRef

  7. V. G. Kac, Infinite dimensional algebras, Dedekind's η- function, classical Mobius function and the very strange formula, Adv. in Math. 30 (1978), 85-136.
    MathSciNet     CrossRef

  8. V.G. Kac, Infinite dimensional Lie algebras, 3rd ed. Cambridge University Press., Cambridge, 1990.
    MathSciNet     CrossRef

  9. V. G. Kac and M. Wakimoto, Integrable highest weight modules over affine superalgebras and number theory, in: Lie theory and geometry, Birkhäuser Boston, Boston, 1994, 415-456.
    MathSciNet    

  10. S.-J. Kang, Kac-Moody Lie algebras, spectral sequences, and the Witt formula, Trans. Amer. Math. Soc. 339 (1993), 463-493.
    MathSciNet     CrossRef

  11. S. J. Kang, Root multiplicities of the hyperbolic Kac-Moody Lie algebra HA1(1), J. Algebra 160 (1993), 492-523.
    MathSciNet     CrossRef

  12. S. J. Kang, Generalized Kac-Moody algebras and the modular function j, Math. Ann. 298 (1994), 373-384.
    MathSciNet     CrossRef

  13. S. J. Kang, Root multiplicities of Kac-Moody algebras, Duke Math. J. 74 (1994), 635-666.
    MathSciNet     CrossRef

  14. S. J. Kang, On the hyperbolic Kac-Moody Lie algebra HA1(1), Trans. Amer. Math. Soc. 341 (1994), 623-638.
    MathSciNet     CrossRef

  15. S. J. Kang, Root multiplicities of graded Lie algebras, in Lie algebras and Their Representations, S. J. Kang, M. H. Kim, I. S. Lee (eds), Amer. Math. Soc., Providence, 1996, 161-176.
    MathSciNet     CrossRef

  16. S. J. Kang, Graded Lie superalgebras and the superdimension formula, J. Algebra 204 (1998), 597-655.
    MathSciNet     CrossRef

  17. S. J. Kang and M. H. Kim, Borcherds superalgebras and a monstrous Lie superalgebras, Math. Ann. 307 (1997), 677-694.
    MathSciNet     CrossRef

  18. S. J. Kang and M. H. Kim, Dimension formula for graded Lie algebras and its applications, Trans. Amer. Math. Soc. 351 (1999), 4281-4336.
    MathSciNet     CrossRef

  19. S. J. Kang and D. J. Melville, Root multiplicities of the Kac-Moody algebras HAn(1), J. Algebra 170 (1994), 277-299.
    MathSciNet     CrossRef

  20. S. Kass, R. V. Moody, J. Patera and R. Slansky, Affine Lie algebras, weight multiplicities and branching rules. 1, University of California Press, Berkeley, 1990.
    MathSciNet    

  21. K. Kim and D. U. Shin, The recursive dimension formula for graded Lie algebras and its applications, Comm. Algebra 27 (1999), 2627-2652.
    MathSciNet     CrossRef

  22. L. S. Liu,Kostant's formula for Kac-Moody Lie superalgebras, J. Algebra 149 (1992), 155-178.
    MathSciNet     CrossRef

  23. M. Miyamoto, A generalization of Borcherds algebra and denominator formula, J. Algebra 180 (1996), 631-651.
    MathSciNet     CrossRef

  24. M. Scheunert, The theory of Lie superalgebras. An introduction, Springer, Berlin, 1979.
    MathSciNet    

  25. N. Sthanumoorthy and A. Uma Maheswari, Purely imaginary roots of Kac-Moody algebras, Comm. Algebra 24 (1996), 677-693.
    MathSciNet     CrossRef

  26. N. Sthanumoorthy and A. Uma Maheswari, Root multiplicities of extended-hyperbolic Kac-Moody algebras, Comm. Algebra 24 (1996), 4495-4512.
    MathSciNet     CrossRef

  27. N. Sthanumoorthy and P. L. Lilly, On the root systems of generalized Kac-Moody algebras, The Journal of Madras University, Section B Sciences 52 (2000), 81-102.

  28. N. Sthanumoorthy and P. L. Lilly, Special imaginary roots of generalized Kac-Moody algebras, Comm. Algebra 10 (2002), 4771-4787.
    MathSciNet     CrossRef

  29. N. Sthanumoorthy and P. L. Lilly, A note on purely imaginary roots of generalized Kac-Moody algebras, Comm. Algebra 31 (2003), 5467-5479.
    MathSciNet     CrossRef

  30. N. Sthanumoorthy and P. L. Lilly, On some classes of root systems of generalized Kac-Moody algebras, in Kac-Moody Lie algebras and related topics, 2004, 289-313.
    MathSciNet     CrossRef

  31. N. Sthanumoorthy, P. L. Lilly and A. Uma Maheswari, Root multiplicities of some classes of extended hyperbolic Kac-Moody and extended hyperbolic generalized Kac-Moody algebras, in Kac-Moody Lie algebras and related topics, 2004, 315-347.
    MathSciNet     CrossRef

  32. N. Sthanumoorthy, P. L. Lilly and A. Uma Maheswari, Extended hyperbolic Kac-Moody algebras EHA2(2) structure and root multiplicities, Comm. Algebra 32 (2004), 2457-2476.
    MathSciNet     CrossRef

  33. N. Sthanumoorthy and P. L. Lilly, Complete classifications of generalized Kac-Moody algebras possessing special imaginary roots and strictly imaginary property, Comm. Algebra 35 (2007), 2450-2471.
    MathSciNet     CrossRef

  34. N. Sthanumoorthy and P. L. Lilly, Root multiplicities of some generalized Kac-Moody algebras, Indian J. Pure Appl. Math. 38 (2007), 55-78.
    MathSciNet    

  35. N. Sthanumoorthy, P. L. Lilly and A. Nazeer Basha, Special imaginary roots of BKM Lie super algebras, Int. J. Pure Appl. Math. 38 (2007), 513-542.
    MathSciNet    

  36. N. Sthanumoorthy, P. L. Lilly and A. Nazeer Basha, Root supermultiplicities of some Borcherds superalgebras, Comm. Algebra 37 (2009), 1353-1388.
    MathSciNet     CrossRef

  37. N. Sthanumoorthy, P. L. Lilly and A. Nazeer Basha, Strictly imaginary roots and purely imaginary roots of BKM Lie superalgebras, Comm. Algebra 37 (2009), 2357-2390.
    MathSciNet     CrossRef

  38. N. Sthanumoorthy and K. Priyadharsini, Complete classification of BKM Lie superalgebras possessing special imaginary roots, Applied Mathematics 2(4) (2012), 100-115.

  39. N. Sthanumoorthy and K. Priyadharsini, Complete classification of BKM Lie superalgebras possessing special imaginary roots, Comm. Algebra 41 (2013), 367-400.
    MathSciNet     CrossRef


Glasnik Matematicki Home Page